MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INTEGRA 400 PLUS ANALYZER; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS INTEGRA 400 PLUS ANALYZER; CLINICAL CHEMISTRY ANALYZER
Model Number I400+
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On 24-jan-2023 the field service engineer (fse) checked various parts of the instrument, replaced the crej2 cassette, and performed reproducibility testing on iron2, crp4, and gluc3 with acceptable results.The analyzer was confirmed to be working with no issues.The investigation is ongoing.Device evaluated by mfr: na.
 
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for gluc3 glucose hk gen.3 (gluc3) and iron2 iron gen.2 (iron2), 1 patient sample tested for crej2 creatinine jaffé gen.2 (crej2) and 1 patient sample tested for tina-quant c-reactive protein iv (crp4) on a cobas integra 400 plus.Patient 1 initial gluc3 result was 500 mg/dl.The repeat result was 85 mg/dl.The sample was repeated by the abbott method with a result of 79 mg/dl.Patient 1 initial iron2 result was 5 ug/dl.The repeat result was 82 ug/dl.The questionable results for patient 1 did not match their historical results.On (b)(6) 2023 patient 2 initial crej2 result was 80 mg/dl.The repeat result by the abbott method was 9 mg/dl.No results were reported.The results did not correspond to the patient¿s clinical picture.On (b)(6) 2023 patient 3 initial crp4 result was 9.89 mg/l.The repeat result was 81.08 mg/l.This result was reported outside of the laboratory as it matched the patient¿s historical results.No questionable results were reported outside of the laboratory.The gluc3 reagent lot number was 60356401 with an expiration date of 31-mar-2023.The iron2 reagent lot number was 65786901 with an expiration date of 31-aug-2023.The crej2 reagent lot number was 62098401 with an expiration date of 30-nov-2023.The crp4 reagent lot number was 64528601 with an expiration date of 31-jun-2023.
 
Additional Manufacturer Narrative
Section b3, the date of the event was updated.On (b)(6) 2023 the field service engineer (fse) visited the customer site and performed reproducibility testing with acceptable results.The customer has had no further issues.Based on the information provided, the investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
COBAS INTEGRA 400 PLUS ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
na
rotkreuz 6343
SZ   6343
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16286750
Report Number1823260-2023-00327
Device Sequence Number6728832
Product Code JJE
UDI-Device Identifier04015630918904
UDI-Public04015630918904
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI400+
Device Catalogue Number03245233001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2023
Supplement Date Received by Manufacturer03/06/2023
Initial Report FDA Received Date02/02/2023
Supplement Report FDA Received Date03/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown